On the exponential integrability of fractional integrals on spaces of homogeneous type

Tom 64 / 1993

A. Gatto, Stephen Vági Colloquium Mathematicum 64 (1993), 121-127 DOI: 10.4064/cm-64-1-121-127

Streszczenie

In this paper we show that the fractional integral of order α on spaces of homogeneous type embeds $L^{1/α}$ into a certain Orlicz space. This extends results of Trudinger [T], Hedberg [H], and Adams-Bagby [AB].

Autorzy

  • A. Gatto
  • Stephen Vági

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek